# SDR QXEA0101699

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,820 hours, 48,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EXIT SIGN AT PASSENGER COMPARTMENT LINTEL HAS NO EMERGENCY LIGHTS WORKING.  REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
